MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (5.5 GBQ) US; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (5.5 GBQ) US; MICROSPHERES RADIONUCLIDE
Model Number 2361-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D3/g1: gu9 8ql.
 
Event or Problem Description
It was reported that misadministration occurred, requiring prescription medication.A 5.5 gbq dose vial of therasphere microspheres was ordered to treat the liver.Prior to therasphere administration, the patient underwent pre-emptive embolization of the gastroduodenal artery (gda) and right gastric artery.Following therasphere administration to the left hepatic lobe, imaging revealed a focus of activity over the lesser curvature of the stomach.The patient was started on a proton pump inhibitor (2x per day) and sucralfate with plans for an esophagogastroduodenoscopy (egd) in 2-3 weeks.There were no further patient complications as a result of this event.

Brand Name
THERASPHERE Y-90 (5.5 GBQ) US
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane, farnham
surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane, farnham
surrey
UK  
Manufacturer Contact
rachel shields shields
4100 hamline ave n
arden hills, MN 55112
UK   55112
6512422111
MDR Report Key24469160
Report Number2124215-2026-10951
Device Sequence Number10277962
Product Code NAW
UDI-Device Identifier05060116921427
UDI-Public(01)05060116921427
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H980006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-03
Device Catalogue Number2361-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexUnknown